# SDR MWEA020194

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: 5910256501
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE ON RUDDER LEADING EDGE STRUCTURE AT STATION ZR70 RIGHT SIDE.  MEASURES APPROX 4 INCHES IN LENGTH.  FABRICATED AND INSTALLED REPAIR.
